# SDR AALA201812049008

- Difficulty date: November 18, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FITTING FROM FRAMES 66 TO 68, STRINGER 23L.  REPLACED THE FITTING IAW SRM 51-72-11, AND DRAWING D53480505.
